U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

Would any treatment for deafness result in streptomycin?

2 doctor answers4 doctors weighed in
Dr. Bernstein Joel
ENT and Head and Neck Surgery 61 years experience
Question is reversed: I am assuming the question is would any treatment with streptomycin result in deafness. The answer is no. Streptomycin usually produces a severe permanent sensori-neural hearing loss. One would need to see the audiogram to determine if a hearing aid would help.
Dr. Heidi Fowler
Psychiatry 26 years experience
Backwards: Streptomycin is sometime ototoxic.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 23, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.